# SDR PLGA991016

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: MS24142D1
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4704 - DURING INBOUND FLIGHT, CREW HAD TO PUMP THE GEAR DOWN DUE TO THE HYDRAULIC PUMP WOULD NOT COME ON LINE.  CREW PERFORMED EMERGENCY EXTENSION OF THE GEAR, UNTIL GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE POWER RELAY FOR THE HYDRAULIC PUMP.  REQUIRED OPERATIONAL CHECKS WERE PERFORMED.  THE GEAR WAS MEL'D DOWN FOR A REPOSITION FLIGHT TO ALBANY FOR REPLACEMENT OF THE EXPLOSIVE BOLTS AND GEAR SWING.  MAINTENANCE REPLACED THE EXPLOSIVE BOLTS AND PERFORMED ALL REQUIRED CHECKS.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
